# SDR SWAA097048

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 65,591 hours, 56,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING AFT FLAP ASSY DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
